# SDR DXTA2014021705658

- Difficulty date: February 3, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 11,412 hours, 7,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT UPPER WING SKIN AT THE WING TO FUSELAGE FAIRING SEAM.  CORROSION ON RT WING UPPER AFT SKIN FOUND TO BE OUT OF LIMITS.  REPAIRED CORROSION ON RT UPPER WING SKIN AT THE WING TO FUSELAGE FAIRING SEAM BY INSTALLING A REINFORCING DOUBLER FABRICATED FROM .040 2024-T3 IAW ERO-510340 REV IR DATED 02/13/2014.
